# SDR SWIA200717783

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 9,322 hours, 8,147 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388273010
- Part serial: 27130
- Condition: Leaking
- Location: Apu
- Part time: 3,361 hours, 2,693 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON LANDING, SMELLED A FUEL SMELL AFTER STARTED THE APU.  APU AUTO SHUT DOWN.  REPLACED APU FUEL CONTROL UNIT IAW 49-31-01.  OPERATIONAL CHECKS GOOD.
